MAUDE Adverse Event Report: Terumo Philippines Corporation SurGuard3 Safety Hypodermic Needle; NEEDLE, HYPODERMIC, SINGLE LUMEN

Terumo Philippines Corporation SurGuard3 Safety Hypodermic Needle; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number SG3-2525
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction

Brand Name
SurGuard3 Safety Hypodermic Needle
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
Terumo Philippines Corporation
124 east main avenue
laguna technopark
biñan laguna, 4024
RP  4024
Manufacturer (Section G)
Terumo Philippines Corporation
124 east main avenue
laguna technopark
biñan laguna, 4024
RP   4024
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50497416
Report Number3003902955-2026-00090
Device Sequence Number13119546
Product Code FMI
UDI-Device Identifier34806017508204
UDI-Public(01)34806017508204(17)300228(10)250306E
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K122249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSG3-2525
Device Catalogue NumberN/A
Device Lot Number250306E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown